# SDR SIMA20130702006

- Difficulty date: July 2, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500451003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT, INSPECTION FOUND THE CENTER OMEGA BEAM AT FRAME 57 CORRODED AT CROSSBEAM.  ACFT WAS REMOVED FROM SERVICE. REPAIRED CENTER OMEGA BEAM AT FRAME 57 IAW EO EM-53MR-1518. ACFT RETURNED TO SERVICE.
